Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Fréchet space $ \omega $ admits a strictly stronger separable and quasicomplete locally convex topology

Author: Susanne Dierolf
Journal: Proc. Amer. Math. Soc. 82 (1981), 655-656
MSC: Primary 46A15
MathSciNet review: 614898
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A15

Retrieve articles in all journals with MSC: 46A15

Additional Information

PII: S 0002-9939(1981)0614898-3
Keywords: Separable topological vector spaces, subseries convergent series, Orlicz-Pettis property
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia